Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawing from lithium? what to expect maryhelen

Posted by Janelle on April 27, 2003, at 15:18:32

In reply to withdrawing from lithium? what to expect, posted by maryhelen on April 27, 2003, at 14:58:49

Lamictal - be VERY careful going on this one; it can cause a fatal skin rash - BUT all you have to do to basically avoid the rash is to start LOW and SLOW and I mean both those words.

I started at a pediatric/microdose (2mg/day!) and worked up to about 100mg/day before realizing that I couldn't handle it in combo with the other meds I was taking at the time. Luckily I was able to just stop it.

Sorry I can't help you with Lithium withdrawal since I'm currently on a low dose of it. However, I have never read anything about withdrawal problems. Ask your pdoc if you need to taper or if you can just go off it totally.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:222752
URL: http://www.dr-bob.org/babble/20030423/msgs/222756.html